Hi gang. Sorry for the long post but something has happened that has somewhat surprised me and I need both to share to provide others with information, offer - whilst not an apology - at least make an admission - and lastly ask for advice. Here goes:
Dxed 5 years ago. Started on Azilect and then added 8mg of Requip and I still take these in the morning. 3 years ago added 300mg of Madopar per day but only stayed on this for a couple of months. I'd read about dyskinesia and also heard that Mucuna offered the same relief but didn't cause dyskinesia. I maintained a single 25/125 Madopar for some reason and took it in the morning along with the Az and Requip. The rest of the day was just Mucuna.
Now the only Mucuna that seemed to offer any serious relief was the 98% version. I took 1/8 of a teaspoon along with some green tea. It worked soooooooooo well. I didn't really understand why others pledged an allegiance to normal pharmaceuticals. And no dyskinesia! What could be better?
That was until two days ago I am definitely developing this. It's not 'peak dose' phenomenon but irritatingly appears to be lasting for the duration of the levadopa cycle. It's happening both with the Madopar but also when I take the Mucuna. This wasn't what I signed up for! It's pretty mild but is an obvious concern and is widespread (arm jerks, then head goes, then leg etc).
So an admission to those of you that claimed it was the same as lab stuff (Winnie, Julie Grace et al). Seemingly, you are right. The argument is that the carbidopa causes the dyskinesia but surely my single 25/125 can't have done that damage?
And I don't know where to go from here. Any advice would be very welcome. Its hard and confusing when one's 'plan' goes wrong and that was the direction one had planned to go with for the foreseeable future. Do I keep up with the Mucuna or just revert to the Madopar? At least the latter is free in the UK!
Regards to you all and beware all you guys on 99% Mucuna. It's probably not the harmless elixir we all perceive it to be.